# SDR SWAA2022072720756

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 46 BS 328+7. / [01] CRACKED ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 46 BS 328+7 WL 208 P/N 141A5410-16; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTION #1;[03] RECIVED NEW INTERCOSTAL ITEM 141A5410-16 LOT 1495336-1 LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 46 BS 328 TO 344 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400.- OK TO INSTALL.-;[04] VERIFIED CORRECTIVE ACTIONS 1 -3. OK TO INSTALL;[05] INSTALLED NEW INTERCOSTAL AT LBL 46 BS 328 TO 344 WL 208. IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[06] INSTALLED ON CORRECTIVE ACTIONS 5;[07] VERIFIED FASTENER INSTALLATION;[08] VERIFIED CORRECTIVE ACTION 5 AND 6
